# SDR QXEA2014061600517

- Difficulty date: June 16, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,975 hours, 18,171 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4122029000
- Part serial: 128
- Condition: Failed
- Location: Feathering
- Part time: 4,183 hours, 4,395 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED OPS CHECK OF PROPELLER ALTERNATE FEATHER IAW T/C 612000202. THE MAINTENANCE UNFEATHER FUNCTION FAILED IAW STEPS 2D, 2E, 2F, ALL OTHER FUNCTIONS NORMAL.  REPLACED ALTERNATE FEATHER PUMP.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
